# SDR SWAA2021081104280

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,574 hours, 39,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT RH ABOVE FWD CARGO DOOR INOP ; 2021-311869 / [01] PERFORMED VISUAL INSPECTION OF THE LIGHT ABOVE FWD CARGO DOOR AND THE LIGHT IN THIS LOCATION IS THE WING ILLUMINATION LIGHT; NOT THE EMERGENCY LIGHT; AND PERFORMED OPERATIONAL TEST OF THE WING ILLUMINATION LIGHT AS PER B737-700 AMM 33-41-00-710-801 TEST IS OK; WING ILLUMINATION LIGHT IS OPERATIVE.; [02] TASK COMPLETE WING ILLUMINATION LIGHT IS OPERATIVE
